# SDR HP62004F00000

- Difficulty date: September 21, 2003
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Pump
- Part time: 3,132 hours
- Component: Pump
- Component part number: 6899253
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL PUMP FOUND LEAKING.  HAD TO BLEED THE FUEL SYSTEM BEFORE FACT WHEN NO MAINTENANCE HAD BEEN ACCOMPLISHED TO THE FUEL SYSTEM AT THAT POINT IT WAS DISCOVERED THAT THE FUEL PUMP SEAL WAS LEAKING.  SUSPECT THAT WAS WHY THE SYSTEM NEEDED TO BE PULLED AFTER HAVING SAT SEVERAL DAYS.  REMOVED PUMP.
